# SDR SWAA2024082822012

- Difficulty date: August 2, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N8698B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36977
- Aircraft time: 26,776 hours, 13,241 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER COMPARTMENT FLOOR STRUCTURE WET AREA; FLOOR BEAM UPPER SURFACE HAS CORROSION AT FLOOR PANEL ATTACH HOLE STA. 328 RBL 39.<[01] REMOVED CORROSION. ORIG THICKNESS OF 0.130IN; REMOVED 0.052IN; REMAINING 0.078IN. FOUND TO BE OUT OF LIMITS PER SRM 53-10-51-1A-1.;[02] TREATED AND PRIMED PER SRM 51-20-01.;[03] C/W INSPECTION AS REQUIRED C/A # 1. MICHAEL PETERSON (TECHNICIAN); 03-AUG-2024 16:29 UTC REMOVED CORROSION. ORIG THICKNESS OF 0.130IN; REMOVED 0.052IN; REMAINING 0.078IN. FOUND TO BE OUT OF LIMITS PER SRM 53-10-51-1A-1.;[04] COMPLIED WITH EA 24-153-02151 SEE WIP 1; WIP 2 AND SUMMARY FOR ALL STEPS;[05] INSPECTED AS REQUIRED. CORRECTIVE ACTION #4
